# SDR AALA202312014512

- Difficulty date: November 30, 2023
- Submitted: December 1, 2023
- Operation: Air carrier
- Aircraft: N942AN
- Make and model: Boeing 737823
- Aircraft serial: 30084
- Aircraft time: 66,062 hours, 27,963 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Part number: UNKNOWN
- Condition: Lack Of Lube
- Location: Zone 900 - Lav/G
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FORWARD LAVATORY DOOR GETS STUCK IN FLIGHT VERY HARD TO OPEN AND CLOSE. READJUSTED LOCK ASSEMBLY AND LUBRICATED HING ON LAV. FUNCTIONAL CHECK GOOD. AMM 25-41-00.
